MathSciNet Relay Station
MathSciNet bibliographic data
MR2415383 20F65 (05C25 05E15 11B30 20G40)
Bourgain, Jean; Gamburd, Alex Uniform expansion bounds for Cayley graphs of ${\rm SL}_2(\Bbb F_p)$. Ann. of Math. (2) 167 (2008), no. 2, 625–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement